# SDR AALA20091215TUL03

- Difficulty date: December 15, 2009
- Submitted: January 21, 2010
- Operation: Air carrier
- Aircraft: N967TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53617
- Aircraft time: 30,055 hours, 14,269 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FRAME STATION 1309.  INSTALLED FRAME SPLICE PER SRM 53-03-0.
